کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4626071 | 1631782 | 2016 | 6 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Bound state for fractional Schrödinger equation with saturable nonlinearity
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper, we study the existence of bound state for the following fractional Schrödinger equation equation(P)(−Δ)αu+V(x)u=f(u),x∈RN,N≥3,where α(−Δ)(−Δ)α with α ∈ (0, 1) is the fractional Laplace operator defined as a pseudo-differential operator with the symbol |ξ|2α, V(x) is a positive potential function and the nonlinearity f is saturable, that is, f(u)/u→l∈(0,+∞)f(u)/u→l∈(0,+∞) as |u|→+∞|u|→+∞. By using a variant version of Mountain Pass Theorem, we prove that there exists a bound state and ground state of (P) when V and f satisfy suitable assumptions.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 273, 15 January 2016, Pages 735–740
Journal: Applied Mathematics and Computation - Volume 273, 15 January 2016, Pages 735–740
نویسندگان
Youyan Wan, Zhengping Wang,